The stochastic limit in the analysis of the open BCS model

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

In this paper we show how the perturbative procedure known as stochastic limit may be useful in the analysis of the open BCS model discussed by Buffet and Martin as a spin system interacting with a fermionic reservoir. In particular we show how the same values of the critical temperature and of the order parameters can be found with a significantly simpler approach.
Original languageEnglish
Pages (from-to)2537-2548
Number of pages12
JournalJOURNAL OF PHYSICS. A, MATHEMATICAL AND GENERAL
Volume37
Publication statusPublished - 2004

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics
  • General Physics and Astronomy

Fingerprint

Dive into the research topics of 'The stochastic limit in the analysis of the open BCS model'. Together they form a unique fingerprint.

Cite this